# SDR GTIA2019061003404

- Difficulty date: June 10, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 47,354 hours, 21,937 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR FAIL R/T ENROUTE-PERFORMED TSM 34-41-00-810-802A AND AMM 34-41-00-740-002A TEST GAVE MX MSG WXR1(1SQ1) WEATHER RADAR TROUBLESHOOTING DATA SHOWN WXR1 AT FAULT R/R WXR1(1SQ1) IAW AMM 34-41-33 PERFORMED BITE TEST OF THE WEATHER RADAR IAW AMM 34-41-00 BITE TEST GOOD AIRCRAFT RETURN BACK TO SERVICE
